# SDR 2006FA0000903

- Difficulty date: September 13, 2006
- Submitted: September 14, 2006
- Operation: General aviation
- Aircraft: N465ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10290
- Aircraft time: 38 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: 1N6391
- Condition: Loose
- Location: Nr 1 Buss
- Part time: 38 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS OPERATOR HAS A FLEET OF 16 CESSNA 172S NAVIII AIRCRAFT.  DUE TO SOME OPERATIONAL DIFFICULTIES WHERE BUSS WIRING DISCREPANCIES WERE FOUND, A FLEET WIDE INSPECTION OF THE BUSS WIRING, TERMINAL CONNECTIONS AND WIRE ROUTING WAS ACCOMPLISHED.  THE FOLLOWING WAS FOUND ON THIS AIRCRAFT: REMOVED CIRCUIT BREAKER PANEL AND FOUND LOOSE WIRES COMING FROM DIODES, GOING TO DIFFERENT CIRCUIT BREAKER BUSSES.  TIGHTENED LOOSE NUTS AND CHECKED ALL OTHER WIRE CONNECTIONS, NONE NOTED.  REMOVED SPARE WIRES LOOPED THRU OPEN BREAKER MOUNTING HOLE AND SECURED TO WIRE BUNDLE.  CHECKED J-BOX FOR LOOSE CONNECTIONS, NONE NOTED.  REINSTALLED BREAKER PANELS AND SECURED ALL WIRES AND FITTINGS.
